# SDR UPS203995

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 7075T6
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND FWD ENTRY DOOR LWR FWD FRAME IS CRACKED.  REMOVED DAMAGE, ALODINED AND PRIMED EDGE.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-10-2, 51-40-3 AND 51-30-2.
